# SDR DALA2023110209031

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3714, DURING HCK AT QRO, A CRACK WAS FOUND EMANATING FROM A FASTENER HOLE OF LH WING SURFACE, STA 558, S-5L. AFFECTED ELEMENTS ARE SKIN 112A4102-207 (M/F 2324-T39 MACHINED PLATE PER BMS 7.254) & STRINGER 112A4205-207 (M/F 2224-T3511 EXTRUSION PER BMS 7-255). CORRECTIVE ACTION: OVERSIZED THE HOLE UNTIL THE CRACK IS REMOVED WITH INCREMENTS OF 0.016 /0.035, DO NOT EXCEED 0.340 / 0.342 HOLE DIAMETER. PERFORMED A 0.047" INSURANCE CUT AFTER HFEC INSPECTING THE OVERSIZED FASTENER HOLE IN BOTH THE SKIN AND THE STRINGER TO ENSURE NO FURTHER CRACKING DAMAGE EXISTS. COUNTERSINK THE OVERSIZED HOLE ON SKIN WITH 100-DEGREE COUNTERSINK, ENSURE THE COUNTERSINK DEPTH IS BETWEEN 0.070 AND 0.072. 6. FABRICATED ONE STRAIGHT REPAIR BUSHING FOR THE STRINGER FROM 7075-T6 AL-BAR, SAME THICKNESS AS REQUIRED TO MATCH THE THICKNESS OF THE PART PER B737-800 SRM 51-20-10. (LP 0045278)
